MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer disconnected the call; unable to send replacement product and unable to make contact with her on follow-up attempts.Most likely underlying root cause: mlc-28 - there was not enough information to determine the mlurc.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Customer was transferred from customer care coordinator who stated that customer believes results from meter are not accurate and that customer says that she is not feeling well.Customer came on the line and stated that she had to hang up because she is not feeling well.Customer was advised to hang up and call for medical assistance.Customer then disconnected the call; no further information was able to be obtained.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6997577
Report Number1000113657-2017-01898
Device Sequence Number19295664
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2444
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1